I went to my Navy Doctor in 2007 saying I had gained 80 lbs quite fast and something was desperately wrong. He said it was water weight and it was from my diabetes pill. He put me on a water pill three times a day and I began to lose weight. He also sent me to a endicrinologist. He put me on Byetta and Lantus. I lost 80 lbs in about 4 weeks. I also began to have very strange black outs (seizures). Usually in the evenings, no warnings, no shaking, lasting about 45 seconds, I would just fall, sometimes hitting my head, my arm, just blacking out. When I came to, I was really confused and very scared. The Dr. couldn't explain it. He then sent me to a Neurologist. I had a brain scan, an EEG, an EKG, an MRI, I wore a Heart Monitor for 6 weeks, my artery's were checked, my lungs were x-rayed, everything in my body was checked, nothing showed wrong. No seizures, no strokes, no tumors. I started getting sick to my stomach and the endricrinologist took me off the byetta. I still had the "episodes". I had a sleep study. I paid an outlandish amount of money for sleep equipment. NOW, five neurologists later, taking dilantin (stopping that), taking Keoppra (stopping that), and now on Topamax (not working) and still having these "episodes". I need help. I went to my Primary Doctor yesterday and say my Neurologist and he said "see you in six months" and my primary doctor said "I am sending you to a new Endicrinologist who works with the Mayo Clinic".......I am still have these "episodes". HELP!!! What could these episodes be?? I am tired of taking meds that don't work, could Insulin be causing this? I know Topamax isn't helping, only making me sleepy. I don't want to go to new Doctors. I just retired and I am homebound because I can't drive with not knowing when I might have an episode. I want to go out and flyfish and enjoy the countryside with my husband. I don't have any brain tumors.......It all started with Byetta and Lantus shots.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?